# SDR AALA202208154025

- Difficulty date: August 10, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 55,460 hours, 35,149 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT ADVISED STRONG DIRTY SOCK SMELL AT CRUISE AND ALL THE WAY TO THE GATE. MAINTENANCE REPLACED BOTH HEPA AIR FILTERS PER AMM 21-21-41.  NO ODOR NOTICED AT ALL POWER SETTINGS.
